# SDR SWIA201540630

- Difficulty date: January 20, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 1,604 hours, 811 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Condition: Damaged
- Location: Tcas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TCAS ANTENNA DAMAGED.  R & R THE BOTTOM OMNI DIRECTIONAL TCAS ANTENNA IAW AMM.  OPS CHECKED GOOD.
